sexologist-icon
Took i pill
I took emergency contraceptive pill and I am 17 years 7 months old.... Will it harm me??? And if I took it at 50th hour after Sex will it work??? And what are general side effects of the pill and will my periods will be late to the actual date it occurs because of pill?
183 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi the efficacy of the pill decreases as days go on with increasing failure rates .. And yes delayed periods are side effects of pills..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.